Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pale skin patches on chest and suffering from acne problem. What is the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
hi doctor i have developed some pale skin patches on my chest and hair grown on those skin patches are white. i developed these patches 8 -9 years ago.i am also suffering from severe acne problem. what disease is this and what should i do about it.
Posted Sun, 24 Nov 2013 in General Health
Answered by Dr. Geetika Paul 5 hours later
Brief Answer: Vitiligo with acne. Detailed Answer: Hi XXXXXXX , I understand your concern regarding your skin problem and I hope I will be able to help you in the same. Now from your description of the skin problem, it looks like you are having vitiligo along with severe acne. But I would first like to have a look at the exact skin condition. Since treatment for both of these conditions is long term, so it is necessary to confirm the diagnosis first. It would be great if you can click some close up pictures of both your skin problems and upload them here over this page. You can also email the pictures at YYYY@YYYY with heading as ref to Dr Geetika Paul. As far as acne is concerned, I would like to tell you certain general precautions. You should not apply any oily creams over your face. You should not pick or touch the acne lesions as this tends to increase the chances of pigmented scars. You should use a sunscreen regularly in order to prevent pigmentation. Avoid eating nuts as far as possible. Keep your face clean and dry. I am sure that I will be able to help you more once you follow up with the pictures. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor